Volume 10, Issue 4 (Iranian Journal of Physics Research, Winter 2011)                   IJPR 2011, 10(4): 368-368 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Khakshournia S. Collapsing spherical null shells in general relativity. IJPR. 2011; 10 (4) :368-368
URL: http://ijpr.iut.ac.ir/article-1-602-en.html
Nuclear Science and Technology Research Institute , skhakshour@aeoi.org.ir
Abstract:   (12841 Views)
In this work, the gravitational collapse of a spherically symmetric null shell with the flat interior and a charged Vaidya exterior spacetimes is studied. There is no gravitational impulsive wave present on the null hypersurface which is shear-free and contracting. It follows that there is a critical radius at which the shell bounces and starts expanding.
Full-Text [PDF 165 kb]   (4233 Downloads)    
Type of Study: Research | Subject: General

Add your comments about this article : Your username or Email:

Send email to the article author

© 2019 All Rights Reserved | Iranian Journal of Physics Research

Designed & Developed by : Yektaweb